# SDR SWAA2022020814243

- Difficulty date: January 10, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 33,542 hours, 22,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; AFT CORNER SCUFF PLATE IS CRACKED. / AFT CARGO AFT CORNER SCUFF PLATE CRACK REPAIRED WITH WELD REPAIR ON BACK SHOP WORK ORDER 36802/1600/0002 IAW EA 1-A53-2076 REV 11.
